advertisement
Question
Posted by: monique | 2004/11/10

pigmentation under eyes and on nose

pigments freeking me out!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Please give more detail.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: PREGGIES | 2004/11/10

Hi

It's called chloasma. It's caused from the contraceptive pill or is also known as the marking of pregnancy. You can look it up on the internet. I have it and hate it. There is nothing you can do about but use sunblock as the sun makes it worse, where a hat when outdoors or try these pigmentation creams or lightening creams, but you need to be persistent as it does fade in time. I continuously have to were foundation, would love to have natural looking skin.
Hope this helps.

Reply to PREGGIES
Posted by: lavender | 2004/11/10

Hi

I got some pigmentation on my skin while I was on the pil. The best way to prevent it is to use a blockout sunscreen. Once its there it is difficult to get rid of. I am using Environ products and my pigmentation are really improving, but it takes time.

Reply to lavender
Posted by: mons | 2004/11/10

please tell me about the causes what is it related to and some solutions.thanks

Reply to mons

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement